researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Eur. J. Comb.
Home
Index
Info
Issue
Volume
12
, Issue
3
185
--
203
László Babai
,
Albert J. Goodman
,
László Lovász
.
Graphs with Given Automorphism Group and Few Edge Orbits
205
--
210
Dieter Blessenohl
,
Hartmut Laue
.
On the Coefficients in the Associative Expansion of a Lie Word
211
--
221
Yahya Ould Hamidoune
.
On the Subsets Product in Finite Groups
223
--
235
Daniel R. Hughes
,
Navin M. Singhi
.
Partitions in Matrices and Graphs
237
--
244
Roberto Mantaci
.
Anti-exceedances in Permutation Groups
245
--
247
C. St. J. A. Nash-Williams
.
Another Proof of a Theorem Concerning Detachments of Graphs
249
--
258
Heinrich Niederhausen
.
Polynomials of Binomial Type from Truncated Delta Series
259
--
261
James G. Oxley
,
Geoff Whittle
.
A Note on the Non-spanning Circuits of a Matroid
263
--
266
S. Szabó
.
Lattice Covering by Semicrosses of Arm Length 2
267
--
270
Peter Yff
.
On the Dénes-Hermann Theorem: a Different Approach